Parameter-Dependent Stochastic Optimal Control in Finite Discrete Time

Cite This

Files in this item

Checksum: MD5:7b7b307a7d364293daf8cc17903e7344

JAMNESHAN, Asgar, Michael KUPPER, José Miguel ZAPATA-GARCÍA, 2020. Parameter-Dependent Stochastic Optimal Control in Finite Discrete Time. In: Journal of Optimization Theory and Applications. Springer. 186(2), pp. 644-666. ISSN 0022-3239. eISSN 1573-2878. Available under: doi: 10.1007/s10957-020-01711-z

@article{Jamneshan2020-08Param-50449, title={Parameter-Dependent Stochastic Optimal Control in Finite Discrete Time}, year={2020}, doi={10.1007/s10957-020-01711-z}, number={2}, volume={186}, issn={0022-3239}, journal={Journal of Optimization Theory and Applications}, pages={644--666}, author={Jamneshan, Asgar and Kupper, Michael and Zapata-García, José Miguel} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/50449"> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:contributor>Zapata-García, José Miguel</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:rights>Attribution 4.0 International</dc:rights> <dcterms:rights rdf:resource="http://creativecommons.org/licenses/by/4.0/"/> <dcterms:abstract xml:lang="eng">We prove a general existence result in stochastic optimal control in discrete time, where controls, taking values in conditional metric spaces, depend on the current information and past decisions. The general form of the problem lies beyond the scope of standard techniques in stochastic control theory, the main novelty is a formalization in conditional metric space and the use of conditional analysis. We illustrate the existence result by several examples such as wealth-dependent utility maximization under risk constraints and utility maximization with a conditional dimension. We also provide a discussion as to how our methods compare to techniques based on random sets.</dcterms:abstract> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/50449/1/Jamneshan_2-1pdmequoms8w06.pdf"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/50449"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-08-05T12:25:40Z</dcterms:available> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:creator>Zapata-García, José Miguel</dc:creator> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-08-05T12:25:40Z</dc:date> <dc:language>eng</dc:language> <dc:creator>Kupper, Michael</dc:creator> <dc:creator>Jamneshan, Asgar</dc:creator> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/50449/1/Jamneshan_2-1pdmequoms8w06.pdf"/> <dc:contributor>Kupper, Michael</dc:contributor> <dcterms:issued>2020-08</dcterms:issued> <dc:contributor>Jamneshan, Asgar</dc:contributor> <dcterms:title>Parameter-Dependent Stochastic Optimal Control in Finite Discrete Time</dcterms:title> </rdf:Description> </rdf:RDF>

Downloads since Aug 5, 2020 (Information about access statistics)

Jamneshan_2-1pdmequoms8w06.pdf 27

This item appears in the following Collection(s)

Attribution 4.0 International Except where otherwise noted, this item's license is described as Attribution 4.0 International

Search KOPS


Browse

My Account